# SDR ASOA20140321041

- Difficulty date: March 21, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N15980
- Make and model: Emb EMB-145LR
- Aircraft serial: 145202
- Aircraft time: 34,686 hours, 26,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE FLOOR EMERGENCY LIGHT STRIPS WERE FOUND INOPERATIVE. MX R & R THE NR 2 EMERGENCY LIGHT SYS INVERTER WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
